MathSciNet Relay Station
MathSciNet bibliographic data
MR1617431 22E65 (17B65 47D03)
Neeb, Karl-Hermann Holomorphic highest weight representations of infinite-dimensional complex classical groups. J. Reine Angew. Math. 497 (1998), 171–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement